Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An example of two uniformities equal in height and proximity


Author: Jack L. Hursch
Journal: Proc. Amer. Math. Soc. 18 (1967), 719-722
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0212762-8
MathSciNet review: 0212762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. M. Alfsen and J. E. Fenstad, On the equivalence between proximity structures and totally bounded uniform structures, Math. Scand. 7 (1959), 353-360. MR 0115156 (22:5958)
  • [2] E. M. Alfsen and O. Njåstad (Oslo), Proximity and generalized uniformity, Fund. Math. 52 (1963), 235-252. MR 0154257 (27:4207a)
  • [3] V. A. Efremovič, Infinitesimal spaces, Dokl. Akad. Nauk SSSR 76 (1951), 341-343. (Russian) MR 0040748 (12:744b)
  • [4] J. E. Fenstad, On $ l$-groups of uniformly continuous functions. III, Math. Z. 83 (1964), 133-139. MR 0171263 (30:1494)
  • [5] J. L. Hursch, Jr., Proximity and height, Math. Scand. 17 (1965), 150-160. MR 0202108 (34:1982)
  • [6] J. R. Isbell, Uniform spaces, Math. Surveys No. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 0170323 (30:561)
  • [7] Y. M. Smirnov, On proximity spaces, Mat. Sb. 31(73) (1952), 543-574; Amer. Math. Soc. Transl. (2) 38 (1964), 5-35. MR 0055661 (14:1107b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212762-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society